Heart Disease Expert Forum
Warfarin
About This Forum:

This forum is for questions and support regarding heart issues such as: Angina, Angioplasty, Arrhythmia, Bypass Surgery, Cardiomyopathy, Coronary Artery Disease, Defibrillator, Heart Attack, Heart Disease, High Blood Pressure, Mitral Valve Prolapse, Pacemaker, PAD, Stenosis, Stress Tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank

Warfarin

Posted By Peggy on April 22, 1999 at 13:26:23
I have searched all the websites that you have suggested on Warfarin and Coumidin, but I couldn't find an answer to this question. I am currently taking Warfarin for atrial fib. and have been taking it for less than year. I have red dots all over my lower legs that came on after taking this medication. My doctor confirmed that it is from taking blood thinners. Now I am starting to get them on my chest and breasts. I was wondering if this is anything to worry about.
I was also wondering how many times the maze procedure has been performed at the Cleveland Clinic and what the success rate is.
Thanks so much for your help,
Peggy










Follow Ups:


Re: Warfarin Lisa 4/23/1999
(1)

Warfarin CCF CARDIO MD - MTR 4/24/1999
(0)



Re: Warfarin Todd 4/23/1999
(1)

Warfarin CCF CARDIO MD - MTR 4/24/1999
(0)



Re: Warfarin CCF CARDIO MD - MTR 4/23/1999
(1)

Warfarin Peggy 4/24/1999
(0)



Re: Warfarin GB 4/22/1999
(1)

Warfarin CCF CARDIO MD - MTR 4/23/1999
(0)







Related Discussions
Continue discussion Blank
Blank
Request an Appointment
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank